# SDR ERAA074827

- Difficulty date: July 18, 2001
- Submitted: August 13, 2001
- Operation: General aviation
- Aircraft: N291EH
- Make and model: Bolkms BO105A
- Aircraft serial: S842
- Aircraft time: 7,123 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 4638302093
- Part serial: 1501
- Condition: Leaking
- Location: Freewheel Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEWHEEL SHAFT IS CAUSING INPUT SEAL TO LEAK.  NEEDS SPECIAL COATING REPLACED. WAS PURCHASED NEW 2/14/00.  RETURNING ON ERA REPAIR ORDER  885185 REQUESTING  WARRANTY EXCHANGE.
